MAUDE Adverse Event Report: INTEGRA LIFESCIENCES PRODUCTION CORPORATION INTEGRA® JARIT®; HEMOSTAT

INTEGRA LIFESCIENCES PRODUCTION CORPORATION INTEGRA® JARIT®; HEMOSTAT
Model Number 105161
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
Instrument staining, discoloration of unknown origin after repeated cleaning & sterilization.

Brand Name
INTEGRA® JARIT®
Common Device Name
HEMOSTAT
Manufacturer (Section D)
INTEGRA LIFESCIENCES PRODUCTION CORPORATION
11 cabot blvd
mansfield MA 02048
MDR Report Key18535043
Report Number18535043
Device Sequence Number6732149
Product Code HRQ
UDI-Device Identifier10381780375685
UDI-Public(01)10381780375685(10)AD2202
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2023
Report Date (Section F) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number105161
Device Catalogue Number105-161
Device Lot NumberAD2202
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/25/2023